# SDR ERAA059978

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft serial: 33043
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT HAS 24 FLIGHT HOURS SINCE REPAIR.  NEEDLE GOES TO HIGH SIDE OF GAUGE AND NEVER COMES DOWN.
